# SDR AALA201912139002

- Difficulty date: December 12, 2019
- Submitted: December 13, 2019
- Operation: Air carrier
- Aircraft: N192AN
- Make and model: Boeing 757223
- Aircraft serial: 32386
- Aircraft time: 64,382 hours, 16,839 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 83450X
- Condition: Faulty
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS DURING DESCENT BELOW 15,000 CONFIG LIGHT AND GEAR NOT DOWN EICAS MESSAGE ILLUMINATED NUMEROUS TIMES. MAINTENANCE REMOVED AND REPLACED NLG COMPRESSED SENSOR S10067 IAW AMM 32-09-08. OPS CHECK OK.
